# SDR QXEA200301211

- Difficulty date: October 2, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 15,326 hours, 21,238 cycles
- Engine: Pwa PW123
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Angle
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIREWALL ANGLE IS CRACKED AT BOTH ENDS JUST BELOW AFT TOP HEAT SHIELD.  REPAIRED IAW DHC-8 SRM 51-40-11.
